Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some spaces whose product with $E^1$ is $E^4$


Authors: J. J. Andrews and Leonard Rubin
Journal: Bull. Amer. Math. Soc. 71 (1965), 675-677
DOI: https://doi.org/10.1090/S0002-9904-1965-11394-5
MathSciNet review: 0176454
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Andrews and M. L. Curtis, n-space modulo an arc, Ann. of Math. 75 (1962), 1-7. MR 139153
  • 2. R. H. Bing, Upper semicontinuous decompositions of E, Ann. of Math. 65 (1957), 363-374. MR 92960
  • 3. R. H. Bing, The cartesian product of a certain nonmanifold and a line is E, Ann. of Math. 70 (1959), 399-412. MR 107228
  • 4. Leonard Rubin, The product of an unusual decomposition space with a line is E, (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11394-5

American Mathematical Society